Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 51, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jun 27, 2015, 12:44 PM EDT for 5 counties in Indiana. It took effect at Jun 28, 2015, 12:00 PM EDT. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2015, 12:44 PM EDT (16:44 UTC)
- In effect from
- Jun 28, 2015, 12:00 PM EDT
- Expired
- Jul 5, 2015, 12:00 PM EDT
- In force
- 7 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River near Ora (ORAI3). The gauge peaked at 12.09 ft at Jun 29, 2015, 5:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03331500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 27, 5:50 AM EDT, 6 hours 54 minutes earlier.
Area forecast discussion, Jun 27, 5:50 AM EDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
550 AM EDT SAT JUN 27 2015
.SYNOPSIS...
ISSUED AT 350 AM EDT SAT JUN 27 2015
RAIN ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM OVER THE AREA WILL
GRADUALLY PUSH EASTWARD TODAY. DRY CONDITIONS EXPECTED OVERNIGHT
INTO SUNDAY BUT RAIN CHANCES RETURN SUNDAY NIGHT INTO MONDAY.
HIGHS TODAY WILL BE IN THE MID 60S TO LOWER 70S WITH BREEZY
NORTHERLY WINDS. LOWS TONIGHT WILL BE IN THE MID 50S.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 350 AM EDT SAT JUN 27 2015
HIGHLY DYNAMIC SYSTEM FOR LATE JUNE WILL CONTINUE TO STRENGTHEN
THROUGH THE MORNING AS SURFACE LOW...CURRENTLY 1006MB OVER CENTRAL
INDIANA...LIFTS INTO OHIO. DEFORMATION AXIS WILL CONTINUE TO PIVOT
OVER OUR CWA WITH SLUGGISH OVERALL SYSTEM SPEED LEADING TO
PROLONGED PERIOD OF LIGHT-MODERATE RAIN FOR OUR EASTERN HALF. AS
PREVIOUSLY MENTIONED...THIS SYSTEM FEATURES EXCELLENT MID/UPPER
LEVEL SUPPORT WITH A COUPLED UPPER JET STRUCTURE AND HIGH DEGREE
OF CURVATURE IN MID AND UPPER LEVEL TROUGH AXIS. LONGWAVE PATTERN
OVER NOAM IS RAPIDLY AMPLIFYING AND QUICKLY OCCLUDING SYSTEM WILL
MAKE VERY SLOW EASTWARD PROGRESS TODAY. PINWHEELING MIDLEVEL VORT
MAX AND GOOD LOW LEVEL DEFORMATION/FGEN ON NORTHWEST FLANK OF
SURFACE LOW WILL MAINTAIN PRECIP CHANCES IN OUR OHIO COUNTIES FOR
MUCH OF THE DAY. MAIN QUESTION IS EXACTLY HOW LONG PRECIP WILL
LAST IN THOSE COUNTIES AND MODELS CONTINUE TO STRUGGLE WITH THIS.
NAM AND ECMWF ARE SLOWER/FURTHER WEST WITH SYSTEM AND MAINTAIN
DEFORMATION AXIS/LIGHT RAIN IN OUR FAR EASTERN COUNTIES THROUGH
MUCH OF TONIGHT WHEREAS GFS AND GEM ARE JUST PROGRESSIVE ENOUGH TO
PUSH RAIN OUT OF OUR CWA BY LATE AFTERNOON. HI-RES MODELS ARE
EQUALLY SPLIT. GIVEN HIGHLY AMPLIFIED NATURE OF THIS SYSTEM AND
PERFORMANCE SO FAR...AM INCLINED TO LEAN ON THE SLOWER/FURTHER
WEST SOLUTION AND HAVE INCREASED POPS FOR TODAY AND
TONIGHT...ESPECIALLY IN OUR EASTERN COUNTIES. THAT BEING
SAID...LACK OF CONVECTIVE INSTABILITY WILL KEEP ADDITIONAL QPF
AMOUNTS FOR LATER TODAY AND TONIGHT RELATIVELY LIGHT...GENERALLY
AN INCH OR LESS. MAY BE ABLE TO CANCEL FLASH FLOOD WATCH A LITTLE
EARLY...ESPECIALLY THE OHIO COUNTIES...BUT DECIDED TO STAY THE
COURSE FOR NOW GIVEN SOME DECENT RAINFALL RATES CURRENTLY MOVING
THROUGH FORT WAYNE AREA. THIS WILL ALSO ALLOW DAY SHIFT TIME TO
MONITOR LATEST RADAR/OBSERVATIONAL TRENDS AND GET A BETTER SENSE
OF THE IMPACT BEFORE MAKING A FINAL DECISION ON HEADLINES. OUTSIDE
OF OUR EASTERN COUNTIES...COULD END UP BEING A FAIRLY NICE
AFTERNOON AS MUCH DRIER AIR IS DRAWN SOUTHWARD. EXPECT CLEARING
SKIES IN OUR WEST BY LATE IN THE DAY WITH HIGHS AROUND 70F. OTHER
MAIN STORY FOR TODAY WILL BE NORTHERLY WINDS GUSTING TO AROUND 35
MPH IN OUR EASTERN HALF DURING THE AFTERNOON.
&&
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 350 AM EDT SAT JUN 27 2015
HIGH PRESSURE RIDGE MOVG SLOWLY EAST ACROSS THE CWA WILL PROVIDE
FAIR WX ON SUNDAY. PLENTIFUL SUNSHINE SHOULD ALLOW FOR WARMER
TEMPS THOUGH WITH MEAN UPR TROF LINGERING OVER THE GRTLKS... HIGHS
SHOULD STILL BE A BIT BLO NORMAL.
SHRTWV OVER NRN SASK THIS MORNING EXPECTED TO DROP SE DOWN BACKSIDE
OF GRTLKS TROF INTO IL SUNDAY NIGHT AND THEN EAST ALONG BASE OF THE
TROF ACROSS INDIANA ON MONDAY. MODELS...ESPECIALLY GFS HAVE TRENDED
A BIT MORE SW WITH TRACK OF THIS SYSTEM SUNDAY NIGHT... BUT OVERALL
JUST MINOR ADJUSTMENTS MADE TO POPS IN THIS TIMEFRAME WITH BEST
CHANCES OF SHOWERS/TSTMS STILL LOOKING TO BE MONDAY ACROSS OUR CWA.
THIS SYSTEM SHOULD MOVE OUT OF THE AREA MONDAY NIGHT BUT SCT
SHOWERS/ISOLATED TSTMS WILL PRBLY LINGER AT LEAST INTO THE EVE...
ESPECIALLY ERN PORTIONS OF THE AREA.
LOW CHANCES OF SHOWERS/TSTMS CONT TUE AS UPR TROF AXIS JUST EAST OF
THE CWA WITH DVLPG DIURNAL INSTABILITY. ANOTHER SHRTWV EXPECTED TO
MOVE THROUGH BACKSIDE OF ERN CANADA/CONUS TROF AROUND WED BRINGING
ANOTHER CHC OF SHOWERS/TSTMS WITH BEST CHANCES SOUTH CLOSER TO OLD
FRONTAL BOUNDARY WITH A MORE SGFNT SYSTEM PSBL FRI OR SAT. MEAN TROF
SHOULD PERSIST ACROSS THE REGION THROUGH THIS PERIOD SUGGESTING
TEMPS WILL REMAIN BLO NORMAL.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 550 AM EDT SAT JUN 27 2015
STRENGTHENING LOW PRESSURE SYSTEM CONTINUES TO SLOWLY LIFT
NORTHEAST THIS MORNING WITH PIVOTING DEFORMATION BAND BRINGING
LIGHT TO MODERATE RAIN FOR MUCH OF NORTHERN INDIANA. STILL EXPECT
MAINLY VFR CONDITIONS AT KSBN GIVEN FURTHER DISPLACEMENT FROM
BETTER FORCING AND LOW LEVEL MOISTURE. IFR CONDITIONS POSSIBLE AT
KFWA THROUGH THE MORNING BUT SHOULD SEE SOME GRADUAL IMPROVEMENT
BY AFTERNOON AS LOW PRESSURE SHIFTS EAST AND DRIER AIR BEGINS TO
SLOWLY ADVECT INTO THE AREA. DRY/VFR CONDITIONS EXPECTED AT KFWA
BY EVENING. OTHER MAIN STORY WILL BE STRONG NORTHERLY
WINDS...ESPECIALLY AT KFWA...GIVEN TIGHT GRADIENT FROM SEASONABLY
STRONG LOW PRESSURE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 10 AM EDT THIS MORNING FOR INZ018-
022>027-032>034.
MI...NONE.
OH...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ004-005-
015-016-024-025.
LM...NONE.
&&
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...JT
AVIATION...AGD
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jun 27, 11:49 AM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1149 AM EDT SAT JUN 27 2015 INZ018-022>027-032>034-OHZ004-005-015-016-024-025-281600- ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...FORT WAYNE...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1149 AM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREAL FLOOD WARNING IS IN EFFECT THROUGH THIS AFTERNOON IN NORTHEAST INDIANA AND NORTHWEST OHIO. SOME RIVERS IN THE AREA WILL BE FLOODED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE PERIODIC SMALL CHANCES OF THUNDERSTORMS MONDAY THROUGH FRIDAY. ALSO SOME RIVER FLOODING IS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME... HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES THAT HAVE OCCURRED OVER THE PAST 24 TO 36 HOURS...ALONG WITH ANY OBSERVED FLOODING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-281600- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 1149 AM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING IS POSSIBLE ON SOME RIVERS IN THE AREA DUE TO HEAVY RAINFALL OVER THE PAST 24 HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE PERIODIC SMALL CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012>017-020-MIZ078>081-OHZ001-002-281600- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS MI-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...BROOKSTON...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD 1149 AM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 27, 10:46 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM NON-TSTM WND DMG 7 NE FORT WAYNE 41.13N 85.03W
06/27/2015 ALLEN IN COCORAHS
6 INCH DIAMETER BRANCH DOWN. DECK FURNTITURE BLOWN OFF
OF DECK.
&&
MFLocal storm report, Jun 27, 10:55 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 2 SW FORT WAYNE 41.06N 85.16W
06/27/2015 ALLEN IN EMERGENCY MNGR
TREE UPROOTED AND BLOWN ONTO HOME.
&&
MFLocal storm report, Jun 27, 10:59 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FREEZING RAIN 2 W MARION 40.55N 85.70W
06/27/2015 M2.46 INCH GRANT IN COCORAHS
RAIN TOTAL FROM 4 PM FRIDAY TO 1045 AM SATURDAY.
&&
MFLocal storm report, Jun 27, 11:11 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1111 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM NON-TSTM WND DMG 3 NNE NINE MILE 41.01N 85.21W
06/27/2015 ALLEN IN TRAINED SPOTTER
TREE DOWN ACROSS THE ROAD AT SMITH AND LOWER
HUNTINGTON. POWER IS OUT THERE ALSO.
0740 AM NON-TSTM WND DMG 4 WSW FORT WAYNE 41.06N 85.20W
06/27/2015 ALLEN IN TRAINED SPOTTER
TREE DOWN ACROSS ROAD AT COVINGTON AND N. WASHINGTON
0800 AM FLOOD 2 NNE NINE MILE 41.00N 85.21W
06/27/2015 ALLEN IN TRAINED SPOTTER
WATER ACROSS THE ROAD AT SMITH RD AND AIRPORT
EXPRESSWAY
0845 AM FLOOD VAN WERT 40.87N 84.58W
06/27/2015 VAN WERT OH EMERGENCY MNGR
SR 49 ON SOUTH SIDE OF WILLSHIRE HAS WATER ACROSS THE
ROAD. MANY ROADS CLOSED DUE TO WATER ACROSS THE COUNTY.
0850 AM NON-TSTM WND DMG HUNTINGTON 40.88N 85.50W
06/27/2015 HUNTINGTON IN EMERGENCY MNGR
TREE LIMBS AND POWER OUTAGES ACROSS THE COUNTY.
0955 AM NON-TSTM WND DMG GEORGETOWN 41.23N 84.87W
06/27/2015 ALLEN IN TRAINED SPOTTER
6 DIAMETER BRANCHES DOWN. FLOODING ALSO IN THE AREA.
1030 AM HEAVY RAIN 1 S VAN WERT 1S 40.85N 84.58W
06/27/2015 M3.05 INCH VAN WERT OH CO-OP OBSERVER
24 HOUR TOTAL
&&
LOTHAMERLocal storm report, Jun 27, 11:12 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1112 AM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 2 W MARION 40.55N 85.70W
06/27/2015 M2.46 INCH GRANT IN COCORAHS
RAIN TOTAL FROM 4 PM FRIDAY TO 1045 AM SATURDAY.
&&
CORRECTED EVENT
MFLocal storm report, Jun 27, 12:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1235 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN BUTLER 41.43N 84.87W
06/27/2015 M3.45 INCH DEKALB IN TRAINED SPOTTER
24 HOUR RAINFALL AMOUNT.
&&
MFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:32 AM EDT | River Flood Watch | IWX | Carroll, White | 51 hr |
| Jun 27, 3:58 AM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 57 hr |
| Jun 27, 4:16 AM EDT | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 4 days |
| Jun 27, 4:16 AM EDT | River Flood Warning | IWX | Adams, Wells | 5 days |
| Jun 27, 4:16 AM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 11 days |
| Jun 27, 4:36 AM EDT | River Flood Warning | IWX | Allen | 5 days |
| Jun 27, 6:10 AM EDT | River Flood Warning | IWX | Allen | 16 hr |
| Jun 27, 8:12 AM EDT | Special Weather Statement | IWX | Allen | 33 min |
| Jun 27, 8:40 AM EDT | Flash Flood Warning | IWX | Allen | 4 hr |
| Jun 27, 9:07 AM EDT | Areal Flood Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 3 hr |
| Jun 27, 11:58 AM EDT | Areal Flood Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben | 6 hr |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Grant, Miami, Wabash | 41 hr |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Carroll, Pulaski, White | 9 days |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Allen | 5 days |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Allen | 58 hr |
| Jun 27, 1:02 PM EDT | Areal Flood Warning | IWX | Blackford, Grant, Jay | 12 hr |
| Jun 27, 2:31 PM EDT | Areal Flood Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben | 6 hr |
| Jun 27, 3:48 PM EDT | River Flood Warning | IWX | Allen, DeKalb | 8 days |
| Jun 27, 4:16 PM EDT | Areal Flood Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben | 45 hr |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Defiance | 71 hr |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Defiance, Henry | 6 days |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Henry | 4 days |
| Jun 27, 12:44 PM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 9 days |
| Jun 27, 3:48 PM EDT | River Flood Warning | IWX | Williams | 5 days |
| Jun 27, 3:48 PM EDT | Special Weather Statement | IWX | Fulton, Henry | 42 min |
| Jun 27, 7:56 PM EDT | River Flood Warning | IWX | Putnam | 3 days |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.